# SDR UIEA2017102902135

- Difficulty date: December 10, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,789 hours, 16,233 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Seal
- Part number: 2242234117
- Condition: Torn
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT FAN COWL LOWER AREA 02 EACH SEALS FOUND TORN. NR 2 ENGINE RT FAN COWL LOWER AREA 02 EACH SEALS REMOVED AND REPLACED IAW AMM 20-11-00 REV 122.
